Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KN99

I Don't Get It

Recommended Posts

I have been on Accutane for almost 5 months now. The first 4 months I didnt notice much change in my skin at all. Now all of a sudden two of what I think are cysts have become inflamed and I have also broken out in a couple of other areas. This all happened around the same time.

I really dont understand this. Everybody seems to say that by your 5th month you shouldnt be breaking out anymore. This is such an awful feeling because I go to college and like to go out with my friends on the weekend and have a good time. My acne is not as bad as some of the other posters who I have seen post pictures but its moderate and very persistent, and now with how red a couple of them are its pretty embarressing.

I have heard that your not supposed to put any antibiotics on your face while on Accutane but is there anything I can do for the redness of some of my pimples/cysts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×